# SDR AWXA200500296

- Difficulty date: January 28, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 65176856
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .3125 INCH CRACK WAS FOUND IN LOWER FORWARD INBOARD EDGE OF FRAME STRAP AT BS 349, STR 16 LT.  MAINTENANCE REMOVED DAMAGED FRAME STRAP AT BS 349, STR 16 LT; INSTALLED A NEW REPLACEMENT FRAME STRAP IAW ER 03-5300-05053-SS3.
